Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal RASH ?? please help ann72

Posted by CindyLou on January 26, 2004, at 23:33:09

In reply to Lamictal RASH ?? please help, posted by ann72 on January 24, 2004, at 15:41:15

Hi Ann,
I was on Lamictal a couple of years ago, and when I first started, I also developed at small "patch" on my wrist. It got to be the size of a quarter and was red and bumpy. I called my doctor and she sent me to a dermatologist. He did not see the rash to be a serious one, and probably not caused by the Lamictal.

What I think happened is that the Lamictal DID make my skin more sensitive. I always wore a watch on that wrist, the same one with no problem, but I think the Lamictal made my skin sensitive so the watchband caused a rash by rubbing against my wrist.

Long story short, everything was fine. The rash went away. I was scared, too but chances are you will be okay. Just be sure to call your doctor if you haven't already, and keep us posted!

Cindy

> Hello All,
> I am trying to get info on the "Rash" -I've been taking lamictal for about a week and just noticed a very small patch on my arm that wasnt there yesterday. Can anyone tell me about their experiance on Lamictal and if they had a mild rash that went away..Im scard Im going to get the bad rash and die..any advice would be greatly appreciated
>
> A very worried,
> Ann


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CindyLou thread:305084
URL: http://www.dr-bob.org/babble/20040122/msgs/305885.html